Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Some polynomials for complex quadrature


Author: David K. Kahaner
Journal: Math. Comp. 25 (1971), 827-830
MSC: Primary 65D30
MathSciNet review: 0298941
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Equal-weight Chebyshev quadrature is not generally used because the nodes become complex for large n. However, interest in these schemes remains because of recent work on minimal norm quadrature as well as schemes for doing real integrals of analytic functions by complex methods. This note presents some properties of these Chebyshev quadratures that may be of interest to other researchers in this area. Proofs are sketched to save space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1971-0298941-1
PII: S 0025-5718(1971)0298941-1
Keywords: Numerical quadrature, Chebyshev quadrature, complex quadrature
Article copyright: © Copyright 1971 American Mathematical Society